# SDR JJBA20170427033

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,589 hours, 49,916 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT SIGN INOPERATIVE.  FOUND CONNECTOR BEHIND EMERGENCY EXIT SIGN NOT SECURE.  SECURED CONNECTOR OPS CHECKED SAT.
